# SDR LR7A2009080400092

- Difficulty date: July 25, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 32,284 hours, 14,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Bs 245e-277e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK IAW JOB CARD HC5313, FOUND LT CHINE CAP CORROSION REMOVAL EXCEEDED LIMITS FROM FS245E TO 277E UPPER AND LWR SURFACES.  REPAIRED IAW SMP583 CHAPTER 51-60 AND 51-70.
